Yes, that is ok to have one day of spotting while on birth control pills. That is why they are used to treat heavy cycles and irregular cycles. If you took them all correctly and didn't miss any, you should be fine. If you missed one or more, it will sometimes make you spot here and there. It takes about 3 months for the body to adjust completely to birth control pills and during that time, any of the first trimester pregnancy symptoms may also show up, that does NOT mean someone is pregnant, it is the body still trying to adjust. DzooBaby is our specialist in this area of questions. As long as you have not missed active pills and then had unprotected sex, you should be fine. I used to skip cycles entirely, randomy, throughout my taking of Birth control pills, and was never pregnant. It just happens to some girls. Patti
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2014 • 2 answers
Posted 16 Jul 2014 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers